Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi, been reading the forum for a while this is first time posting. Just got a question regarding dryness on Accutane for people who have been on it, the first 30 days I was taking it I had quite bad dry skin on my face mainly around my mouth but some on my cheeks aswell to the point I could literally see if flaking away this started on about the 7th day, along with the dry lips that were so bad they bled constantly.

I havent changed anything I've been doing whatsoever I decided I would ride out the dry skin and lips and get rid of this once and for all and the past 4-5 days the dryness has almost completely gone, is it possible that your skin can adjust to Accutane and basically make the dryness almost vanish?, does this effect its results at all?

FYI I'm on 20mg a day as my acne isn't so severe and sorry for the overly long question(s)

Thanks

Edited by dean12345

Share this post


Link to post
Share on other sites

Your skin goes through phases on accutane. I'm only on month one but some days my lips are dry and then I go a few days where they're perfectly fine like today! Towards the beginning my skin was oily some days and dry the next. There's no telling! But I'm flaking so bad.

Share this post


Link to post
Share on other sites

Thats normal your body does adjust to it slightly. And 20mg is a low dose. If you were on 80mg and not dry then I would question if you are absorbing it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×